ELENCO DELLE PUBBLICAZIONI SCIENTIFICHE
E DEI LAVORI SCIENTIFICI DI ALBERTO ALZATI

[1]"Varietą di Grassmann e loro sottovarietą"
Rend. Sc. Ist. Lomb. A-118 (1984) pp 323-345.

[2]"3-Scroll immersi in G(1,4)".
Ann. Univ. Ferrara. Sez. VII. Sc. Mat. vol. XXXII (1986) pp 45-54.

[3]"3-Varietą di Fano in G(1,4)".
Le Matematiche vol. XLI fasc. I-II (1986) pp. 85-94.

[4]"Prodotti di Segre in G(1,4)".
Atti Acc. Sci. di Torino. Fasc. 5/6 vol. 121 (1987) pp.89-103.

[5]"Small Codimension Subvarieties of P^n" (con G.Ottaviani).
Boll. U.M.I. (7) 2-A (1988) pp. 81-89.

[6]"On the rationality of a certain class of cubic complexes"
(con M. Bertolini). Riv. Mat. Univ. Parma (4) 15 (1989) pp. 27-40.

[7]"On the problem of rationality for some cubic complexes"
(con M. Bertolini). Indag. Math. vol.91 n.4 (1988) pp. 349-364.

[8]"Alcune osservazioni sull'iterazione del processo di aggiunzione"
Quaderno di Dipartimento N°19/1988.

[9]"On the 3 and 4-normality of codimension two subvarieties of P^n"
(con G.Ottaviani). Arch. Math. vol.55 (1990) pp.610-618.

[10]"On the 5-normality of codimension two subvarieties of P^n".
Rend. Sem. Mat. Univ. Politec. Torino vol. 46 n.2 (1988) pp.145-156.

[11]"A linear bound on the t-normality of codimension two subvarieties of P^n"
(con G.Ottaviani). J.reine angew. Math. 409 (1990) pp. 35-40.

[12]"On Abelian subvarieties generated by symmetric correspondences"
(con G.P.Pirola). Math. Z. 205 (1990) pp. 333-342.

[13]"Quartic threefolds containing two skew double lines"
(con M. Bertolini). Rend. Sem. Mat. Univ. Padova 83 (1990) pp. 139-151.

[14]"On symmetric correspondences" Quaderno di Dipartimento N°20/1989.

[15]"Some remarks on the de Franchis theorem" (con G.P.Pirola).
Ann. Univ. Ferrara Sez. VII Sc. Mat. Vol. XXXV (1991) pp. 42-52.

[16]"A vanishing theorem for the ideal sheaf of codimension two subvarieties of P^n" (con G.Ottaviani). Rend. Ist. Mat. Univ. di Trieste. Vol.XXII (1990) pp.136-139.

[17]"Rational orbits on 3-symmetric products of Abelian varieties"
(con G.P.Pirola). Trans. Amer. Math. Soc. 337 2 (1993) pp. 965-980.

[18]"A new Castelnuovo bound for two-codimensional subvarieties of P^r".
Proc. Amer. Math. Soc. 114 3 (1992) pp. 607-611.

[19]"The theorem of Mather on generic projections in the setting of Algebraic Geometry" (con G.Ottaviani). Manuscr. Math. 74 (1992) pp. 391-412.

[20]"On the holomorphic lenght of a projective variety"
(con G.P.Pirola). Arch. Math. 59 (1992) pp. 398-402.

[21]"Sulla razionalitą delle 3-varietą di Fano con B2 >= 2"
(con M.Bertolini). Le Matematiche 47 (1992) pp.63-74.

[22]"Barth type vanishing theorems".
Geom. Dedicata 44 (1992) pp. 159-168.

[23]"On curves in C() generating proper Abelian subvarieties of J(C)" (con G.P.Pirola).
Proc. of Alg. Geom. Conf. "Classification of Algebraic Varieties" L'Aquila 1992. Ed. C. Ciliberto, E.L. Livorni, A.J. Sommese. Contemporary Math. 162 (1994) pp. 1-17.

[24]"A finiteness theorem for morphisms from varieties of general type" (con M.Bertolini). "Scritti in onore di G. Melzi" a cura di C.F. Manara, M. Faliva, M. Marchi.
Ed. Vita e pensiero (1994) pp. 27-34.

[25]"Il teorema di Griffiths sull'integrazione dei sistemi Hamiltoniani" (con B. Cordani).
Rend Sem. Mat. Univ. Pol. di Torino  56 (2) (1998) pp 5-41.

[26]"A finiteness theorem for rational maps from smooth 3-folds of general type" (con M.Bertolini). Quaderno di Dipartimento N° 4/1993.

[27]"On the non existence of some rational 3-folds in P^5".
Ann.Univ.Ferrara.Sez.VII.Sc.Mat.XL (1994) pp.55-70.

[28]"Projective normality of varieties of small degree" (con M.Bertolini e G.M.Besana).
Comm. in Algebra 25 (12) (1997) pp. 3761-3771.

[29]"Numerical criteria of very ampleness of divisors on projective bundles over an elliptic curve" (con M.Bertolini e G.M.Besana).
Canad. J. Math. 48 (6) (1996) pp. 1121-1137.

[30]"On the k-regularity of some projective varieties" (con G.M. Besana).
Collect. Math. 49 (1998) pp.149-171.

[31]"Koszul cohomology and k-normality of a projective variety" (con G.M. Besana).
Contr. to Alg. and Geom.  41 (2000)  pp. 279-290.

[32]"The projective normality of smooth degree nine varieties" (con G.M. Besana).
"Commutative Algebra and Algebraic Geometry". Lecture Notes in Pure and App.Math., M.Dekker, ed. F.Van Oystaeyen, 206 (1999) pp.1-3.

[33]"The Theorem of Mather on generic projections for singular varieties" (con E. Ballico e G. Ottaviani). Geom. Dedicata 85 (2001)  pp.113-117.

[34]"On the k-normality of projected algebraic varieties" (con F. Russo).
Bull. Braz. Math. Soc. Mat. 33 (1) (2002) pp.27-48.

[35]"Special subhomaloidal systems of quadrics and varieties with one
apparent double point" (con F. Russo).
Math. Proc. Camb. Phil. Soc. 134 (2003) pp. 65-82.

[36]"On connected divisors" (con A. Tortora).
Advances in Geometry 2 (2002) pp. 243-258.

[37]"The usual Castelnuovo's argument and special subhomaloidal systems of quadrics" (con F. Russo). Le Matematiche vol LV (II) (2000) pp. 369-381
(volume speciale per il convegno in onore dei 60 anni di S. Greco).

[38]"Two dimensional scrolls contained in quadric cones in P^5"
(con M. Bertolini e G. M. Besana). Abh. Math. Sem. Univ. Hamburg. 74 (2004) pp. 57-75.

[39]"Some extremal contractions between smooth varieties arising from projective geometry" (con F. Russo). Proc. London Math. Soc. 89 (1) (2004) pp. 25-53.

[40]"Computing camera focal lenght by zooming a single point"
(con N. A. Borghese e F. M. Colombo). Pattern Recognition 39 (2006) pp. 1522-1529.

[41]"Connected monomial invariants" (con A. Tortora).
Manuscripta Math. 116 (2005) pp. 125-133.

[42]"Special linear systems and syzygies".
Collectanea Math. 59 (3) (2008) pp. 239-254.

[43]"An explicit construction of ruled surfaces" (con F. Tonoli).
J. of Pure and Applied Algebra  213 (2009) pp. 329-348.

[44]"A geometric approach to the trifocal tensor" (con A. Tortora).
J. of Mathematical Imaging and Vision 38 (3) (2010) pp. 159-170.

[45]"Surfaces in P^4 fibered in cubics" (con A. Tortora).
Ann. Univ. Ferrara   55 (1) (2009) pp. 1-15.

[46]"Criteria for very ampleness of rank two vector bundles over ruled surfaces"
(con G. M. Besana). Can. J. of Math. 62 (6) (2010) pp. 1201-1227.

[47]"Constraints for the Trifocal Tensor" (con A. Tortora). Capitolo del volume
"Tensors in Image Processing and Computer Vision" edito da S. Aja-Fernandez,
R. de Luis Garcia, D. Tao, X. Li, Springer (2009).

[48]"Reducible Veronese surfaces" (con E. Ballico).
Adv. in Geometry 10 (2010) pp. 719-735.

[49] Corrigenda to "Barth type vanishing theorems".
Geometriae Dedicata, 141 (1) (2009) pp. 207-210.

[50]"Tracking 3D orientation through corresponding conics" (con M. Bertolini, A. Borghese, C. Turrini). “Advanced Concepts for Intelligent Vision Systems”, proceedings of the 11th Int. Conf. ACIVS 2009 - Bordeaux, Springer Lecture Notes in Computer Science 5807, pp. 456-461.

[51]"A concrete example of symplectic duality among K-3 surfaces".
Contributions to Algebra and Geometry 51 (2) (2010) pp. 391-415.

[52]"A bound on the degree of schemes defined by quadratic equations"
(con J.C. Sierra). Forum Math. 24 (4) (2012) pp. 733-750.

[53]"A structure theorem for SU_C(2) and the moduli space of pointed genus zero curves" (con M. Bolognesi). J. of Algebraic Geometry 24 (2015) pp. 283-310.

[54]"J-embeddable reducible surfaces" (con E.Ballico).
Arkiv for Matematik 49 (2) (2011) pp. 199-215.

[55]"Projectable Veronese varieties" (con E.Ballico).
Rev. Mat. Complut. 24 (1) (2011) pp. 219-249.

[56] Corrigenda to "Reducible Veronese surfaces" (con E.Ballico).
Adv. in Geometry 11 (2011) pp. 381-384.

[57]"Linear Pose Estimate from Corresponding Conics" (con M. Bertolini, A. Borghese, I. Frosio, C. Turrini). Pattern Recognition 45  (2012)  pp. 4169-4181.

[58]"A new Castelnuovo bound for codimension three subvarieties".
Archiv der Mathematik  98 (3) (2012) pp. 219-227.

[59]"Special birational transformations of projective spaces" (con J.C. Sierra).
Adv. Math. 289 (2016) pp. 567-602.

[60]"On a special configuration of lines and points in P^N" (con G.M. Besana).
Int. Electronic J. of Geom. 7 (2) (2014) pp. 37-46.

[61]"Quadro-quadric special birational transformations of projective spaces"
(con J.C. Sierra). Int. Math. Research Notes (issue 1) (2015) pp. 55-77.

[62]"Conic Based Camera Re-calibration after Zooming" (con I. Frosio e C. Turrini).
Proc. ICIAP 2013, Springer L. N. in Computer Science, 8156 (2013) pp. 361-370.

[63]"PGL(2) actions on Grassmannians and projective constructions of rational
curves with given restricted tangent bundles" (con R. Re). Journal of Pure and Applied Algebra  219 (2015) pp. 1320-1335.

[64]"Camera Re-Calibration after Zooming based on Sets of Conics" (con I. Frosio e C. Turrini).

Vis. Comput. 32 (5) (2016) pp. 663-674.

[65]"Rank 2 vector bundles over P^2(C) whose sections have special properties"
(con A. Tortora). Rev. Mat. Complut. 28 (3) (2015) pp. 623-654.

[66]"Irreducible components of Hilbert Schemes of rational curves with given normal bundle" (con R. Re).

Algebraic Geometry 4 (1) (2017) pp. 79-103. 

[67]"An algorithm for determining the normal bundle of a rational monomial curve" (con A. Tortora e R. Re).

In corso di stampa presso Rend. Circ. Mat. Palermo series 2 DOI 10.1007/s12215-017-0315-9.

[68]"General position of points on a rational ruled surface" (con A. Tortora).

In corso di stampa presso Contribution to Algebra and Geometry DOI 10.1007/s13366-017-0362-6

[69]"Remarks on the normal bundle of generic rational curves" (con R. Re).

Ann. Univ. Ferrara 63 (2017) pp. 211-220.